MathSciNet Relay Station
MathSciNet bibliographic data
MR1901094 37J50 (35J60 49L25)
Gomes, Diogo Aguiar A stochastic analogue of Aubry-Mather theory. Nonlinearity 15 (2002), no. 3, 581–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement